Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Headaches, tiredness, dizziness, nausea, shivering. Causes for symptoms?

Hi I have been having headaches for about two months. Some are just dull headaches and others are throbbing with sharp pains on one side. I always feel tired even though I am getting enough sleep, and I feel dizzy and lightheaded often. There has been three times in the past month where I have randomly been nauseous and thrown up. I also get episodes often where I am hot, my head hurts, I feel lightheaded, and my whole body shakes. Do you have any idea what it could be?
Asked On : Sun, 18 Nov 2012
Answers:  1 Views:  277
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response

Thanks for choosing health care magic for posting your query.

I have gone through your question in detail and I can understand what you are going through.

The kind of headaches that you are describing suggest that it could be a migraine headache. YOus hould consider taking propranolol , divalproex sodium, or triptans. Also a underlying depression episode could be suspected and the same needs to be confirmed by a psychiatrist. If so Amitriptyline could be useful in such conditions.

Hope I am able to answer your concerns.

If you have any further query, I would be glad to help you.

In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,

Kind regards

Dr. Srikanth Reddy M.D.
Answered: Tue, 26 Nov 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor